View Full Version : No moods at all on risperdal...


netsavy006
11-01-05, 11:58 AM
Can risperdal (generic name: risperidone), make you not have any feelings at all for the first couple of days when adjusting to it? I tryed it only one to help with mood swings, but I didn't have any feelings when I took it :( so I didn't take anymore of it. (I was prescribed .5mg risperidone 1x/day at nighttime)

speedo
11-01-05, 05:56 PM
yes, I felt very sedated for the first few days.

ME :D

netsavy006
11-02-05, 10:45 AM
yes, I felt very sedated for the first few days.

ME :D
I don't know what it means so I figure to ask you. (sedation::confused:What does it mean?)

Gregster
11-02-05, 09:15 PM
Sedation means means that it made him feel sleepy.
Risperdal is a "mood stabalizer" - which means that you should have fewer mood swings - like where you go from a very happy mood to a bad one, or if you tend to get angry very quickly, it will help with that - you won't get as angry, as quickly.
You might feel that you "have no feelings at all" because you may be used to having very strong feelings - good or bad - and by comparison, the way you feel when taking the drug feels like "no feelings". I hope that was a clear explaination?
It does take time to get used to a drug, so I would think that this will get better for you as your body gets used to it.
I hope it helps you out.
Cheers,
Greg

netsavy006
11-03-05, 10:13 AM
>>:)Over time, though, will I be able to at least have "happy" feelings:rolleyes:?

Sedation means means that it made him feel sleepy.
Risperdal is a "mood stabalizer" - which means that you should have fewer mood swings - like where you go from a very happy mood to a bad one, or if you tend to get angry very quickly, it will help with that - you won't get as angry, as quickly.
You might feel that you "have no feelings at all" because you may be used to having very strong feelings - good or bad - and by comparison, the way you feel when taking the drug feels like "no feelings". I hope that was a clear explaination?
It does take time to get used to a drug, so I would think that this will get better for you as your body gets used to it.
I hope it helps you out.
Cheers,
Greg

speedo
11-05-05, 10:05 PM
It took about 2-3 weeks for it to work properly for me... I felt pretty dopy at first but that feeling seemed to grow less each day.

ME :D


>>:)Over time, though, will I be able to at least have "happy" feelings:rolleyes:?

netsavy006
11-21-05, 02:00 PM
I'm going to see the dr. today (11/21/2005) about this but I would like to know if it is better to be on the medication and have no moods or to not take the medication and be cycling between calm and irritability/agitation?

speedo
11-21-05, 07:59 PM
I think you will have to make that all. I think that if I were all over the place emotionally that I'd get tired of it and be happy if I were a liitle emotionnless... I can only speak for myself on that..


Me :D

netsavy006
11-22-05, 11:19 AM
to anyone/everyone:
Based on what is known about SSRI's (selective serotonin reuptake inhibitor's) and Risperdal (risperidone), could risperdal cancel out the Zoloft;or other SSRI.